# SDR UIEA2016120600975

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 73,301 hours, 9,165 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Out Of Position
- Location: Fire Detection
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ENGINE RUNS,  EICAS INDICATION HARD FAULT (L ENG OH LP1).  TROUBLESHOT IAW FIM 26-11-00 AND WDM 26-11-12 FOUND FIRE DETECTOR AND OVERHEAT CARDS SWAPPED CARD INSTALLED PROPERLY OPERATION CHECK PERFORMED IAW IAW AMM 26-11-00 OPERATION CHECK GOOD.
